MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY INC MTP FUSION SMALL 10DG RT ORTHOLOC 3DI PLATING SYSTEM; PLATE, FIXATION, BONE

WRIGHT MEDICAL TECHNOLOGY INC MTP FUSION SMALL 10DG RT ORTHOLOC 3DI PLATING SYSTEM; PLATE, FIXATION, BONE
Catalog Number 587111RT
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/07/2024
Type of Reportable Event Malfunction
Event or Problem Description
As reported by sales agent: "surgeon put plate on and fixed with one screw distally.Went to put second locking screw in and said screw wouldn¿t lock in.Tried several methods to lock in but surgeon believes threads on plates faulty.Removed plate and swapped to standard ortholoc mtp fusion plate.No further issues.".
 
Additional Manufacturer Narrative
Upon completion of the investigation, additional information will be provided in a supplemental report.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Correction - please refer to d9 - the product was not returned for evaluation.The reported event could not be confirmed since the device was not returned for evaluation and no other evidences were provided.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.A review of the device history was not possible because the lot number was not communicated.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.Indications of material, manufacturing, or design related problems were unable to be identified as the lot number was not communicated.If the device is returned or if any additional information is provided, the investigation will be re-assessed.

Brand Name
MTP FUSION SMALL 10DG RT ORTHOLOC 3DI PLATING SYSTEM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer (Section G)
WRIGHT MEDICAL TECHNOLOGY, INC.
11576 memphis arlington rd
arlington TN 38002
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key20153766
Report Number3010667733-2024-00566
Device Sequence Number18234967
Product Code HRS
UDI-Device Identifier00840420126511
UDI-Public00840420126511
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K120359
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number587111RT
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/07/2024
Supplement Date Received by Manufacturer09/27/2024
Initial Report FDA Received Date09/05/2024
Supplement Report FDA Received Date10/24/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown